|i am scared
Feb 14, 2000
What does this do to me, i just changed medication from crixivan to viramune, i have been hiv for 9 years and under care at Emory Clinic in Atlanta...Please help, i am very confused.... thanks very much... D...
Response from Dr. Dieterich
Not sure I understand your question.
Why were the meds changed?
What are you scared about?
Alvan Fisher, M.D.
Using Steriods in fighting Lipodystrophy Cont.
HCG and Cancer
- Black Spots After Open Mouth Kissing Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Flaky Skin After Nipple Biting Worried I Have HIV
- Pain In Urethra After Unprotected Vaginal Sex Worried I Have
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can You Get Genital Warts From Being Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.